# SDR AALA202306237050

- Difficulty date: June 22, 2023
- Submitted: June 23, 2023
- Operation: Air carrier
- Aircraft: N990AU
- Make and model: Airbus A320*
- Aircraft serial: 7336
- Aircraft time: 20,082 hours, 7,786 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: UNKNOWN
- Condition: Not Seated
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD FLIGHT ATTENDANT INBOARD FLASHLIGHT INOPERATIVE. RESEATED FLASHLIGHT. GREEN TEST BUTTON FLASHES CORRECTLY NOW PER AMM 25-65-00.
